# SDR YT2R631375

- Difficulty date: December 9, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N827DS
- Make and model: Bell 407
- Aircraft serial: 53272
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 407375006101
- Part serial: 0302
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 683 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INDICATOR INOPERATIVE.
